# SDR GTIA030967

- Difficulty date: November 7, 2003
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N831NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49617
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND DENT AT FS 446-468 BETWEEN LONGERONS 25 AND 26R DENT IS IN RVSM CONTROLLED AREA AND REQUIRES REPAIR.  CUT OUT DAMAGED AREA BETWEEN STATION 443-477.5.  FABRICATED 5 EACH DOUBLERS, 7 STRAPS, 1 FINGER DOUBLER AND 11 NEW SECTION OF SKIN AND 13 STRAPS.  INSTALLED REPAIR DOUBLERS.  (M)
